# SDR ASAA2014030507091

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,973 hours, 4,543 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LT SIDE OVERHEAT LIGHT ILLUMINATED.  SECURED SWT FOR 4 MINUTES, TURN SWT ON WHILE ON GROUND.  NORMAL INDICATIONS.  ACFT GROUNDED. ACP BITE OF LT SIDE CONTROLLER IAW AMM TASK AMM 30-41, TASK 801, NO FAULTS NOTED.  ALSO ACP AMM TASK 30-41-00-710-81 WINDOW HEAT OPS TEST, TEST PASSED.  NO HISTORY PAST 30 DAYS, ACFT OK FOR SERVICE.
